Dizzy When Wearing Glasses?

Illustration of Dizzy When Wearing Glasses?
Illustration: Dizzy When Wearing Glasses? hakimoptical.ca

Hello, I am 18 years old, want to ask, I already wear glasses about 5 years, and my min is now right -3 and left too -3, and there is a cylinder of 1.5, until now if you wear glasses for too long when studying is still feeling dizzy , What to do? Thank you..

1 Answer:

Hello Hasna,

Thank you for the question.

Ideally, people who experience refractive disorders of the eye, including minus the eye (myopia) and astigmatism (astigmatism), should ideally have their eyesight checked regularly at least once a year to see a doctor or ophthalmologist. That way, it can be evaluated, whether sharp eyesight remains or deteriorates, so that the glasses used can later be adjusted. The use of glasses that are no longer in accordance with sharp eyesight can make the eyes feel tired more easily (asthenopia), until the dizziness arises, blurry vision, headache, easy drowsiness, difficulty concentrating, nausea, and many other complaints. It could be that this is the condition that you are experiencing right now.

Besides asthenopia, you can also experience dizziness that actually arises from other factors, such as lack of sleep, stress, fatigue, anemia, dehydration, hypoglycemia, hypotension, viral or bacterial infections, sinusitis, hormonal disorders, neurological disorders, metabolic disorders, heart disorders, psychological disorders, and so on.

Your condition, if it is very disturbing, should be consulted directly to the doctor, yes. If the doctor suspects that your condition is related to a disturbance in your eye, you may also be referred to an ophthalmologist later. But if other factors are suspected, then other treatments can also be given by the doctor.

In the meantime, the best thing to do is to get more rest, don't over-look at gadgets, sleep early, don't eat too late, drink at least 2 liters of water a day, don't over-drink caffeinated drinks, stay away from alcohol and drugs, don't also smoke, don't think too much, especially to stress.

Hope this helps ...

: by

Related Question

Can TB Bacteria Recur While On Treatment?

Can TB Bacteria Recur While On Treatment?

(1 year ago)

Alodok, I am a TB patient who has been walking 50 days where lately my body feels back to the early days of TB treatment, palpitations. cough, itchy throat, phlegm, part of the bod... Read more

The Cause Of Itching In The Legs And Lower Lip Does Not Heal?

The Cause Of Itching In The Legs And Lower Lip Does Not Heal?

(1 year ago)

Hello. I want to ask. I have experienced itching several times in the legs and lower lip. If the part of the leg was small, it would eventually widen and heal very long. More or le... Read more

There Are No Signs Of Childbirth After Passing HPL?

There Are No Signs Of Childbirth After Passing HPL?

(1 year ago)

Good afternoon, I am pregnant but have passed the estimated doctor / midwife … and my lower abdomen often cramps, Is this not dangerous for my fetus?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *